Quadratisch integrierbare Hochpassfunktionen

Steiner, Antonio: Quadratisch integrierbare Hochpassfunktionen. Acta scientiarum mathematicarum, (36) 3-4. pp. 295-304. (1974)

[img] Cikk, tanulmány, mű
math_036_fasc_003_004_295-304.pdf

Download (5MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 3-4
Page Range: pp. 295-304
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 304. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 09. 13:34
URI: http://acta.bibl.u-szeged.hu/id/eprint/14495

Actions (login required)

View Item View Item